Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hot and cold chills throughout the day with headache, restlessness in legs post total knee replacement. What could be going wrong?

Hi, I having hot and cold chills all the time, can t sleep at night, have headaches , just had total knee replacemant on both knees, at night my legs they become restless, its like I have to get up and walk on them. My first knee replacement was back in Aug. of 2011 and the right knee was in March of 2012 and I never been the same after the last surgery. I can not stand the heat anymore. can you tell me what s wrong or might be going on. I am 49 . Tim
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
i think it can be either a B 12 deficiency or it can be infection. I would suggest you to get x ray of the knee joint and blood investigation like ESR, CRP . There is also vitamin B 12 investigation required to see if there is any vitamin B 12 deficiency is present.
Answered: Fri, 9 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor